bleeding on CD14

x

[Modified by: embees09 on 29 January 2009 17:40:49 ]

Posts

  • i found this always happened to me with the pill and with the patch (same hormones) it is just cause your hormones are all over the place.. i once had 3 periods in a very short space of time (each 2 weeks apart) i felt very hard done by i must say!! but if your worried book an appointment with the nurse or doctor.. they are always there to help you!
  • LampiekatLampiekat Posts: 3,527
    Are you surrounded by other females? As you can have the same period time as girls around you and so your body maybe picking up the other hormones and causing this. This happened to a friend of mine, she stopped having the injection and normally worked with guys so was once a month cycle but then when we all went to China for 3 months us other females that were sharing with her were all on th pill but she ended up having a period the same time as each of us which was about a week apart from each other - felt so sorry for her.
  • LampiekatLampiekat Posts: 3,527
    Are you surrounded by other females? As you can have the same period time as girls around you and so your body maybe picking up the other hormones and causing this. This happened to a friend of mine, she stopped having the injection and normally worked with guys so was once a month cycle but then when we all went to China for 3 months us other females that were sharing with her were all on th pill but she ended up having a period the same time as each of us which was about a week apart from each other - felt so sorry for her.
  • Quoted:
    x



    [Modified by: embees09 on 29 January 2009 17:40:49 ]

Sign In or Register to comment.